# SDR 0100577

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,358 hours, 16,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN DECK FLOORBEAM STA 2240 RBL 54 TOP OF CHORD.  REPAIR CARRIED OUT AS PER SRM 53-11-23 & SRM 51-40-04.
